# SDR TRBA20130316002

- Difficulty date: March 16, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Aircraft time: 34,633 hours, 39,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE NR 1 FLOOR PROXIMITY EMERGENCY ESCAPE LIGHT WAS BROKEN.  REPLACED EMERGENCY LIGHT IAW JIC 33-51-20.  OPS CHECKED OK.
